# SDR 2005UALA00501

- Difficulty date: June 4, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 29,955 hours, 11,149 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STA 600-640, STR 27L TO 16L.  TRIMMED OUT DAMAGE AND INSTALLED SKIN SPLICE REPAIR PER SRM53-30-12, AND EVA-50352 AND REO -G10623A.
